# SDR UIEA2010052400005

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 49,342 hours, 7,831 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149C
- Part serial: 1248A
- Condition: Failed
- Part time: 49,342 hours, 7,831 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, G, A

## Discrepancy

UPON CLIMB OUT; CREW EXPERIENCED SEVERAL EICAS MESSAGES: EQUIPMENT COOLING LOW FLOW,  OXYGEN ON AND CABIN WARNING (DEPRESSURIZATION). (FOUND E/E COOLING FAN BURST, DAMAGING THE ACFT FUSELAGE. R & R EE COOLING SUPPLY FAN, EE COOLING EXHAUST VALVE AND INTERNAL SUPPLY DUCTS. COMPLIED WITH EO'S FOR REPAIR OF ACFT STRUCTURE)
